# SDR HEED95209

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Packing
- Part number: MS9386314
- Condition: Worn
- Location: Stinger
- Part time: 290 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SURFACE WORN FLAT CAUSING DELAY IN STINGER.  ORDER NEW
